From the same journal

From the same journal

Trigonometric dynamical r-matrices over Poisson Lie base

Research output: Contribution to journalArticle

Author(s)

  • A. Mudrov

Department/unit(s)

Publication details

JournalLetters in Mathematical Physics
DatePublished - Mar 2005
Issue number1
Volume71
Number of pages10
Pages (from-to)63-73
Original languageEnglish

Discover related content

Find related publications, people, projects, datasets and more using interactive charts.

View graph of relations